I am a fitness instructor, personal trainer, so I am fairly active everyday. I have GAD and OCD and my condition sometimes give me insomnia. I was put on Zyprexa to help me fall asleep without anxiety. I've taken it twice already and it put me to sleep but I've read a lot of comments saying this medication in evil as it packs on the pounds and raise blood sugar. That does not sound like something I want to happen to me... By eating well and being active, should I be ok weight wise or it affects everyone the same?
MelD17, Here is what it says about sugar or glucose in side effects.(( blood glucose slowed after approximately 6 months.))) and alot of this is due to diet. And it does list rapid weight gain but also loss of appetite and weight loss.So it does have more to do with watching your diet intake most don't have these problems.And doctor should be checking for these. Hope this answers your question.Really sounds like not a big worry if you watch and eat normal. Have a good evening Chuck1957
- Zyprexa Information for Consumers
- Zyprexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyprexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2011 • 1 answer
Posted 18 Apr 2012 • 16 answers
Posted 29 May 2013 • 2 answers
Posted 22 Oct 2014 • 9 answers
Zyprexa - Anybody have freaking insomnia from this crap? I do. OCD is terribly out of control. And I
Posted 5 Jun 2015 • 1 answer